Advertisement

Soft Computing

, Volume 23, Issue 14, pp 5659–5665 | Cite as

Tauberian theorems for statistical summability methods of sequences of fuzzy numbers

  • Enes YavuzEmail author
Methodologies and Application

Abstract

We give Tauberian conditions of slow decrease type under which statistical Cesàro summability and statistical logarithmic summability of sequences of fuzzy numbers imply convergence in fuzzy number space. Besides, we obtain a sufficient condition for statistically convergent sequences of fuzzy numbers to converge in the ordinary sense.

Keywords

Sequences of fuzzy numbers Statistical convergence Tauberian theorems 

Notes

Compliance with ethical standards

Conflict of interest

The author declares that he has no conflict of interest.

Ethical approval

This article does not contain any studies with human participants or animals performed by any of the authors.

References

  1. Altın Y, Mursaleen M, Altınok H (2010) Statistical summability \((C; 1)\) for sequences of fuzzy real numbers and a Tauberian theorem. J Intell Fuzzy Syst 21:379–384MathSciNetzbMATHGoogle Scholar
  2. Altınok H, Çolak R, Altın Y (2012) On the class of \(\lambda \)-statistically convergent difference sequences of fuzzy numbers. Soft Comput 16(6):1029–1034CrossRefzbMATHGoogle Scholar
  3. Anastassiou GA, Duman O (2008) Statistical fuzzy approximation by fuzzy positive linear operators. Comput Math Appl 55:573–580MathSciNetCrossRefzbMATHGoogle Scholar
  4. Aytar S, Mammadov MA, Pehlivan S (2006) Statistical limit inferior and limit superior for sequences of fuzzy numbers. Fuzzy Sets Syst 157(7):976–985MathSciNetCrossRefzbMATHGoogle Scholar
  5. Bede B, Gal SG (2004) Almost periodic fuzzy-number-valued functions. Fuzzy Sets Syst 147:385–403MathSciNetCrossRefzbMATHGoogle Scholar
  6. Çanak İ (2014) Hölder summability method of fuzzy numbers and a Tauberian theorem. Iran J Fuzzy Syst 11(4):87–93MathSciNetzbMATHGoogle Scholar
  7. Et M, Tripathy BC, Dutta AJ (2014) On pointwise statistical convergence of order \(\alpha \) of sequences of fuzzy mappings. Kuwait J Sci 41(3):17–30MathSciNetzbMATHGoogle Scholar
  8. Fast H (1951) Sur la convergence statistique. Colloq Math 2:241–244MathSciNetCrossRefzbMATHGoogle Scholar
  9. Karakaş A, Altın Y, Altınok H (2016) Almost statistical convergence of order \(\beta \) of sequences of fuzzy numbers. Soft Comput 20(9):3611–3616CrossRefzbMATHGoogle Scholar
  10. Li H, Wu C (2007) The integral of a fuzzy mapping over a directed line. Fuzzy Sets Syst 158(21):2317–2338MathSciNetCrossRefzbMATHGoogle Scholar
  11. Miller HI (1995) A measure theoretical subsequence characterization of statistical convergence. Trans. Am. Math. Soc. 347:1811–1819MathSciNetCrossRefzbMATHGoogle Scholar
  12. Móricz F (2004a) Theorems relating to statistical harmonic summability and ordinary convergence of slowly decreasing or oscillating sequences. Analysis 24:127–145MathSciNetzbMATHGoogle Scholar
  13. Móricz F (2004b) Ordinary convergence follows from statistical summability (C,1) in the case of slowly decreasing or oscillating sequences. Colloq Math 99:207–219MathSciNetCrossRefzbMATHGoogle Scholar
  14. Móricz F (2007) Statistical extensions of some classical Tauberian theorems in nondiscrete setting. Colloq Math 107(1):45–56MathSciNetCrossRefzbMATHGoogle Scholar
  15. Móricz F, Németh Z (2014) Statistical extension of classical Tauberian theorems in the case of logarithmic summability. Anal Math 40(3):213–242MathSciNetCrossRefzbMATHGoogle Scholar
  16. Mursaleen M, Khan F, Khan A, Kiliçman A (2013) Some approximation results for generalized Kantorovich-type operators. J Inequal Appl 2013(585):1–14MathSciNetzbMATHGoogle Scholar
  17. Nuray F, Savaş E (1995) Statistical convergence of sequences of fuzzy numbers. Math Slovaca 45(3):269–273MathSciNetzbMATHGoogle Scholar
  18. Srivastava HM, Jena BB, Paikray SK, Misra UK (2017) Generalized equi-statistical convergence of the deferred Nörlund summability and its applications to associated approximation theorems. RACSAM.  https://doi.org/10.1007/s13398-017-0442-3 zbMATHGoogle Scholar
  19. Srivastava PD, Ojha S (2014) \(\lambda \)-Statistical convergence of fuzzy numbers and fuzzy functions of order \(\theta \). Soft Comput 18(5):1027–1032CrossRefzbMATHGoogle Scholar
  20. Talo Ö, Başar F (2013) On the slowly decreasing sequences of fuzzy numbers. Abstr appl anal 2013:1–7MathSciNetCrossRefzbMATHGoogle Scholar
  21. Yavuz E, Çoşkun H (2017) On the logarithmic summability method for sequences of fuzzy numbers. Soft Comput 21:5779–5785CrossRefzbMATHGoogle Scholar
  22. Zadeh LA (1965) Fuzzy sets. Inf Control 8:29–44CrossRefGoogle Scholar
  23. Zygmund A (1979) Trigonometric Series, 2nd edn. Cambridge University Press, CambridgezbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsManisa Celal Bayar UniversityManisaTurkey

Personalised recommendations